# SDR IPXA11569806

- Difficulty date: October 12, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 191,961 hours, 12,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK MAIN CARGO COMPARTMENT FLOOR PANEL 241XCF HAS INSERT MISSING AND SEVERAL PUNCTURES IN COMPOSITE.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
